# SDR MASA98214

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PHX/DRO - FLT 6255 - AIRCRAFT WAS 15 MILES OUT FROM DRO WHEN THE CREW SMELLED AN ELECTRICAL SMELL IN THE COCKPIT.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, AND DEFERRED THE RECIRCULATION FAN PER MEL 21-9.  AIRCRAFT WAS RETURNED TO SERVICE.  IN SUBSEQUENT MAINTENANCE, FANS WERE INSPECTED, NO DISCREPANCIES NOTED.  SEE MRR MASA98215 FOR FINAL FIX.  (X)
